# SDR DL764080363

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 26,608 hours, 8,112 cycles
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUM WITH ALL EMERG SWITCHES IN OFF DISARMED POSITION WHEN EXTERNAL PWR TURNED OFF.  FOUND EMERGENCY LIGHTS ARMING SWITCH INTERMITTENT.  REPLACED PANEL, CHKS GOOD PER AMM.
